# SDR AALA20120913008

- Difficulty date: September 12, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 57,569 hours, 19,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT AT D-11 INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR AISLE EMERGENCY LIGHT AT D-11.  OPS CHECK NORMAL.
